Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2017, Article ID 2045653, 12 pages
https://doi.org/10.1155/2017/2045653
Research Article

A Note on the Performance of Biased Estimators with Autocorrelated Errors

Department of Mathematics & Statistics, Banasthali University, Rajasthan 304022, India

Correspondence should be addressed to Gargi Tyagi; moc.liamg@igrag.igayt

Received 31 July 2016; Revised 20 November 2016; Accepted 7 December 2016; Published 30 January 2017

Academic Editor: Weimin Han

Copyright © 2017 Gargi Tyagi and Shalini Chandra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gargi Tyagi and Shalini Chandra, “A Note on the Performance of Biased Estimators with Autocorrelated Errors,” International Journal of Mathematics and Mathematical Sciences, vol. 2017, Article ID 2045653, 12 pages, 2017. https://doi.org/10.1155/2017/2045653.